Evaluations of multilinear polynomials on low rank Jordan algebras

Sergey Malev, Roman Yavich, Roee Shayer

Research output: Contribution to journalArticlepeer-review


In this paper, we prove the generalized Kaplansky conjecture for Jordan algebras of the type Jn, in particular for self-adjoint 2 × 2 matrices over (Formula presented.) over (Formula presented.) (Formula presented.) and (Formula presented.) In fact, we prove that the image of multilinear polynomial must be either {0}, (Formula presented.) the space V of pure elements, or Jn.

Original languageEnglish
Pages (from-to)2840-2845
Number of pages6
JournalCommunications in Algebra
Issue number7
StatePublished - 2022


  • Jordan algebra
  • Lvov–Kaplansky conjecture
  • non-associative polynomials

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Evaluations of multilinear polynomials on low rank Jordan algebras'. Together they form a unique fingerprint.

Cite this